# SDR DALA1305253743

- Difficulty date: February 2, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 38,785 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324183
- Condition: Worn
- Location: Bs 417 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 417, S26R HAS A HOLE WORN THROUGH INBD FREE FLANGE.  REPAIRED STRINGER IAW SRM 53-00-03, REPAIR 1.
